# SDR AUS20020310

- Difficulty date: January 6, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Saab SF340A
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 7254200016
- Condition: Cracked
- Location: Nacelle/Pylon, M
- Part time: 34,097 cycles
- Component: Nacelle/Pylon, M
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE NACELLE CHANNEL CRACKED UNDER DOUBLER AT STN NS 240.
